RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 4(220), Pages 3–51 (Mi umn2996)  

This article is cited in 3 scientific papers (total in 3 papers)

Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them

Ya. B. Pesin


Full text: PDF file (3511 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:4, 1–59

Bibliographic databases:

UDC: 513.83
MSC: 37D40, 53D25, 37D20, 37A25, 53C21
Received: 08.09.1980

Citation: Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Uspekhi Mat. Nauk, 36:4(220) (1981), 3–51; Russian Math. Surveys, 36:4 (1981), 1–59

Citation in format AMSBIB
\Bibitem{Pes81}
\by Ya.~B.~Pesin
\paper Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 4(220)
\pages 3--51
\mathnet{http://mi.mathnet.ru/umn2996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=629682}
\zmath{https://zbmath.org/?q=an:0482.58002|0493.58001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36....1P}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 4
\pages 1--59
\crossref{https://doi.org/10.1070/RM1981v036n04ABEH002636}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PY23400001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2996
  • http://mi.mathnet.ru/eng/umn/v36/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Burns, A. Katok, W. Ballman, M. Brin, P. Eberlein, R. Osserman, “Manifolds with non-positive curvature”, Ergod Th Dynam Sys, 5:2 (1985)  crossref  mathscinet  zmath
    2. V. A. Kaimanovich, “Brownian motion on foliations: Entropy, invariant measures, mixing”, Funct. Anal. Appl., 22:4 (1988), 326–328  mathnet  crossref  mathscinet  zmath  isi
    3. A. M. Vershik, “Towards the definition of metric hyperbolicity”, Mosc. Math. J., 5:3 (2005), 721–737  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:527
    Full text:119
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019